# SDR USAA2010120192743

- Difficulty date: November 14, 2010
- Submitted: December 2, 2010
- Operation: Air carrier
- Aircraft: N302AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24009
- Aircraft time: 68,556 hours, 46,351 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Skin
- Part number: 6545830118
- Part serial: 389
- Condition: Cracked
- Location: E&E Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C20 CHECK - E&E DOOR SKIN CRACKED, BS 328.  REPAIRED E&E DOOR SKIN AT BS 328 IAW B737 SRM 52-00-01 FIG 201.
